# SDR 9720593238

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Engine: Cfmint CFM565A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 1519M83P04
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 14,521 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FINAL APPROACH, ENG 2 THRUST LEVER FAULT ANUNCIATED.  AUTOLAND WOULD NOT BE COMPLETED DUE TO POOR LOC SIGNAL.  THE NR 2 ENGINE WAS SHUT DOWN PER COM.  MAINTENANCE REPLACED ENGINE CONTROL UNIT.
